# SDR CA120228019

- Difficulty date: February 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: SB1074101
- Condition: Damaged
- Location: Input Mod
- Part time: 3,222 hours
- Component: Input Module, Skrsky
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INPUT MODULE WAS REMOVED FROM ACFT DUE TO A RIVET HEAD FOUND ON THE INPUT MODULE CHIP DETECTOR.  FINDINGS DURING DISASSEMBLY WERE, THE SOURCE OF RIVET HEAD WAS THE BEARING.  THE CONDITION OF THE BEARING WAS UNSERVICEABLE AS IT HAD LOST THE MAJORITY OF ITS RIVETS.  THE SECOND FINDING WAS THAT THE NUT THAT RETAINS THE FREEWHEEL UNIT PN: 7035-08023-103 WAS ONLY HAND TIGHT, NO TORQUE AND ANOTHER FINDING WAS A LARGE AMOUNT OF BLACK SLUGE THAT HAD BUILT UP IN THE FREEWHEEL UNIT.
